# SDR ASAA0110645

- Difficulty date: November 27, 2001
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581234
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FAIL/SAFE AT BODY STATION 328, STRINGER 25R CRACKED.  REMOVED AND REPLACED FAIL/SAFE PER SRM.  (M)
